# SDR DALA2020102603473

- Difficulty date: October 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 96,903 hours, 13,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD EXIT LIGHT AT R1 AND L1 AND 4 ESCAPE PATH LIGHTS BY LAV 201 ARE INOPERATIVE.  MAINTENANCE DISCOVERED BATTERY PACK M1208 DISCONNECTED.  RECONNECTED AND SECURED BATTERY PACK.  SYSTEM OPERATION IS NORMAL.
